# SDR AALA201811029004

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,758 hours, 18,869 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Excess Play
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE RT ELEVATOR HINGE ARM 5.  REPLACED THE ELEVATOR HINGE ARM END FITTING IAW AMM 55-16-42-400-001-A.
